# SDR ASAA0873178

- Difficulty date: July 13, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 31,954 hours, 14,297 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bearing
- Part number: 144A65942
- Condition: Damaged
- Location: Emergency Exit
- Component: Door
- Component part number: 258A43011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR WILL NOT OPEN HANDLE OPENS BUT DOES NOT UNLATCH.  OPENED MIG 2C-222854. FOUND RT OVERWING EMER DOOR LOWER AFT BEARING PLATE DAMAGED.  INSTALLED BEARING PLATE DOOR RIG, CK GOOD REF 52-22-00-820-801 REQ'S EMERG EXIT DOOR SYST TEST (PSEU).  ACCOMPLISHED EMERG EXIT DOOR SYS TEST OK IAW 52-22-00-400-801.
